PM

编委详情

基本情况

朱长江,博士,教授。工作单位:华中师范大学。

 

研究领域

主要从事非线性双曲型偏微分方程及其相关领域的研究

 

教育背景

19966月至19996 博士,香港城市大学数学系

19889月至19917 硕士,华中师范大学数学系

19799月至19837 学士华中师范大学数学系

 

工作经历

20043月至今     教授、博士生导师,华中师范大学数学与统计学学院

19993月至20042 教授,华中师范大学数学系

19957月至19966 副研究员,中国科学院武汉物理与数学研究所

19917月至19956 助理研究员,中国科学院武汉物理与数学研究所

19837月至19889 助教,华中师范大学数学系

 

荣誉奖励

  1. 国家杰出青年科学基金获得者,2006
  2. 教育部“新世纪优秀人才支持计划”,2004
  3. “非线性守恒律组的数学理论”获教育部自然科学奖二等奖(朱长江、赵会江),2007
  4. “非线性双曲守恒律组及相关问题的研究”获湖北省自然科学奖一等奖(朱长江、赵会江),2008 


论文发表

  1. * Yao Lei, Zhu Changjiang, Existence and uniqueness of global weak solution to a two-phase flow model with vacuum, Mathematische Annalen, 2011, DOI 10.1007/s00208-010-0544-0
  2. Zhang Guojing, Li Hailiang, Zhu Changjiang, Optimal decay rate of the non-isentropic compressible Navier-Stokes-Poisson system in, Journal of Differential Equations, 250(2011), 866-891
  3. * Yao Lei, Zhang Ting, Zhu Changjiang, A blow-up criterion for a 2D viscous liquid-gas two-phase flow model, Journal of Differential Equations, (2011)
  4. * Zhu Changjiang, Zi Ruizhao, Asymptotic behavior of solutions to 1D compressible Navier-Stokes equations with gravity and vacuum, Discrete and Continuous Dynamical Systems, Series A, (2011)
  5. *Zhu Changjiang, Asymptotic behavior of compressible Navier-Stokes equations with density-dependent viscosity and vacuum, Communications in Mathematical Physics, 293(2010), 279-299
  6. Chen Jing, Zhu Changjiang, Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions, Transactions of the American Mathematical Society, 362 (2010), 1797-1830
  7. Duan Renjun, Klemens Fellner, Zhu Changjiang, Energy method for multi-dimensional balance laws with non-local dissipation, Journal de Mathématiques Pures et Appliquées, 93(2010), 572-598
  8. * Yao Lei, Zhang Ting, Zhu Changjiang, Existence and asymptotic behavior of global weak solutions to a 2D viscous liquid-gas two-phase flow model, SIAM Journal on Mathematical Analysis, 42(2)(2010), 1874-1897
  9. * Ruan Lizhi, Zhu Changjiang, Asymptotic behavior of solutions to a hyperbolic-elliptic coupled system in multi-dimensional radiating gas, Journal of Differential Equations, 249(2010), 2076-2110
  10. Guo Zhenhua, Zhu Changjiang, Global weak solutions and asymptotic behavior to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum, Journal of Differential Equations, 248(2010), 2768-2799
  11. Guo Zhenhua, Zhu Changjiang, Remarks On one-dimensional compressible Navier-Stokes equations with density-dependent viscosity and vacuum, Acta Mathematica Sinica, English Series26(10)(2010), 2015-2030


分享
Top